Skip to main content

Residu et dualité

Part of the Lecture Notes in Mathematics book series (LNM,volume 1188)

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0076818
  • Chapter length: 22 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-39797-7
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. A. ANDREOTTI & H. GRAUERT: Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. de France, t.90, 1962, p. 193–289.

    MathSciNet  MATH  Google Scholar 

  2. A. ANDREOTTI & F. NORGUET: Convexité holomorphe dans l'espace des cycles d'une variété algébrique, Ann. Sc. Norm. Sup. Pisa, vol. 21,1967.

    Google Scholar 

  3. A. ANDREOTTI & F. NORGUET: Cycles of algebraic manifolds and d′d″-cohomology, Ann. Sc. Norm. Sup. Pisa, vol. 25, Fasc. 1, 1971.

    Google Scholar 

  4. D. BARLET: Convexité au voisinage d'un cycle, Lect. Notes in Math. no807, Fonctions de plusieurs variables complexes IV, Sem. F. Norguet, Springer Verlag, p. 102–121.

    Google Scholar 

  5. P. DOLBEAULT: Formes différentielles et cohomologie sur une variété analytique complexe I et II, Ann. of Math., t. 64 et 65, 1956 et 1957.

    Google Scholar 

  6. P. DOLBEAULT: Theory of residues and homology, Ist. Naz. di Alta mat. Symposia Mat., III, 1970, p. 295–304.

    Google Scholar 

  7. P. DOLBEAULT: Theory of residues in several variables, Summer college on global analysis and its applications, 1972, Intern. Center for theorical Physics, Trieste.

    Google Scholar 

  8. R. GERARD & J.P. RAMIS: Equations différentielles et systèmes de Pfaff..., Lect. Notes in Math., no 1015, p. 243–306, Springer Verlag.

    Google Scholar 

  9. A. GROTHENDICK: Espaces vectoriels topologiques, Sao-Paulo.

    Google Scholar 

  10. S. LEFSCHETZ: Algebraïc topology, New-York, Amer. Math. Soc., 1942. (Amer. Math. Soc. Coll. Publ., 27).

    MATH  Google Scholar 

  11. J. LERAY: Le calcul différentiel et intégral sur une variété analytique complexe, problème de Cauchy III, Bull. Soc. Math. de France, t. 87, 1959, p. 81–180.

    MathSciNet  MATH  Google Scholar 

  12. J. LERAY: La théorie des résidus sur une variété analytique complexe, C.R. Acad. Sc. Paris, t. 247, 1958, p. 2253–2257.

    MathSciNet  MATH  Google Scholar 

  13. A. MARTINEAU: Les hyperfonctions de M. Sato, Sém. Bourbaki, no214.

    Google Scholar 

  14. F. NORGUET: Sur la théorie des résidus, C.R. Acad. Sc. Paris, t. 248, 1959, p. 2057–2059.

    MathSciNet  MATH  Google Scholar 

  15. F. NORGUET: Sur la cohomologie des variétés analytiques complexes et sur le calcul des résidus, C.R. Acad. Sc. Paris, 258, 1964, p. 403–405.

    MathSciNet  MATH  Google Scholar 

  16. F. NORGUET: Introduction à la théorie cohomologique des résidus, Sém. P. Lelong, 1970, Lect. Notes in Math., no 205, Springer Verlag, 1971, p. 34–55.

    Google Scholar 

  17. F. NORGUET: Sur la cohomologie des variétés analytiques complexes, Bull. Soc. Math. de France, t. 100, 1972, p. 435–447.

    MathSciNet  MATH  Google Scholar 

  18. S. OFMAN: Intégrale sur les cycles, résidus transformée de Radon, Thèse de 3o cycle, Paris VII, 27 juin 1980.

    Google Scholar 

  19. S. OFMAN: Intégrale sur les cycles analytiques compacts d'une variété algébrique projective complexe privée d'un point, C.R. Acad. Sc. Paris, t. 292, 1981, p. 259–262.

    MathSciNet  MATH  Google Scholar 

  20. J.P. SERRE: Un théorème de dualité, Comm. Math. Helv., vol.29, 1955, p. 9–26.

    CrossRef  MATH  Google Scholar 

  21. Y.T. SIU: Analytic sheaf cohomology groups of dimension n of n-dimensional non compact manifold, Pacific Journ. Math. vol.28, no2, 1969, p. 407–411.

    MathSciNet  CrossRef  MATH  Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1986 Springer-Verlag

About this paper

Cite this paper

Ofman, S. (1986). Residu et dualité. In: Norguet, F. (eds) Fonctions de Plusieurs Variables Complexes V. Lecture Notes in Mathematics, vol 1188. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0076818

Download citation

  • DOI: https://doi.org/10.1007/BFb0076818

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-16460-9

  • Online ISBN: 978-3-540-39797-7

  • eBook Packages: Springer Book Archive